UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6284

タイトル: Micro-local theory of boundary value problems II : Theorems on regularity up to the boundary for reflective and diffractive operators
著者: Kataoka, Kiyomi
発行日: 1981年3月31日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.28(1981), No.1, Page 31-56
抄録: We prove the solvability of boundary value problems for pseudo-differential operators which are semi-hyperbolic in one side of the boundary. We also prove a kind of regularity up to the boundary for operators anti-semi-hyperbolic in one side of the boundary and for diffractive operators. That is, the micro-analyticity of micro-local solutions of these operators propagates up to the boundary.
URI: http://hdl.handle.net/2261/6284
ISSN: 00408980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs280103.pdf1.13 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください